Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

Hyperkalemia is a Potential Complication of Yaz Birth Control

Comments (0)
We would like to think that all birth control pills are safe. However, that is not always the case. Some common oral contraceptives may not be as safe as we think. Recent cases that have been brought forward are showing serious health issues linked to Yaz and Yasmin birth control.

A condition known as hyperkalemia is a potential side effect of Yaz and Yasmin. Hyperkalemia is caused when too much potassium is introduced into the body. When the potassium levels are too high it can lead to life altering and detrimental health problems, such as heart arrhythmia and cardiac arrest, which we all know can lead to serious complications, including death.

Yaz and Yasmin possess an ingredient called drospirenone. Though, potassium is a vital nutrient in the body, it is believed that drospirenone has the potential to increase the potassium level in the body to dangerous levels causing hyperkalemia.

All women taking these birth control pills should look for side effects that include nausea, an irregular heartbeat, weakness or a change in breathing patterns. You should also be concerned if you have experienced a slow or weak pulse. These symptoms can be caused by hyperkalemia.

If you or someone you know has suffered from side effects due to taking Yaz or Yasmin, you should contact an experienced Northern Kentucky injury attorney at the law firm of Pschachter, Hendy & Johnson at (859) 578-4444 or (888) 606-5297.
Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Live Chat